# SDR QXEA0101031

- Difficulty date: June 11, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 32,688 hours, 39,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - CREW REPORTED MID CABIN OVER HEAD EXIT SIGN INOPERATIVE. REMOVED AND REPLACED MID CABIN EXIT SIGN. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
